# SDR IPXA2021091373852

- Difficulty date: August 20, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NJC6040337
- Condition: Deflection
- Location: Bs 2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VAFT PRESSURE BULKHEAD WEB HAS DEFLECTION DAMAGE COMMON TO AN EXISTING REPAIR AT STA. 2007 AND BETWEEN X= -10 TO X=10.REPAIRED DAMAGED AFT PRESSURE BULKHEAD WEB AT STA. 2007 AND BETWEEN X= -10 TO X=10 IAW VT-SAA EA 011-5310-01-A9340 REV. I/R AND UPS EO MD11-5310-81567-A. (MAJOR) REF 8100-9 BY S. KANG DATED 9/10/2021.
